# SDR USAA060246

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN FLOOR STA 324 RBL 65.  FAB'D NEW FLOORBEAM UPPER CHORD PER EA 97320; TASK NR C53-222-03, DEFECT SIZE: 2"L BY 1.5"W BY .025"D.
